RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2006, Volume 197, Number 1, Pages 3–24 (Mi msb1493)  

This article is cited in 1 scientific paper (total in 1 paper)

On commutativity of connected groups

S. A. Bogatyia, O. D. Frolkinab

a M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
b M. V. Lomonosov Moscow State University

Abstract: In this paper the question is studied of the possibility of obtaining a converse of the well-known theorem of Scheffer on homotopic representation of a given map of a compact connected group into a locally compact Abelian group by a (unique) homomorphism. Namely, several conditions are found under which the existence of a representing homomorphism (its uniqueness) implies that the group is Abelian.
Bibliography: 43 titles.

DOI: https://doi.org/10.4213/sm1493

Full text: PDF file (565 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2006, 197:1, 1–21

Bibliographic databases:

UDC: 515.122.4
MSC: Primary 22C05; Secondary 22B05, 54C55, 54C56, 54F15, 55Q05, 57S10, 57T10
Received: 02.12.2004

Citation: S. A. Bogatyi, O. D. Frolkina, “On commutativity of connected groups”, Mat. Sb., 197:1 (2006), 3–24; Sb. Math., 197:1 (2006), 1–21

Citation in format AMSBIB
\Bibitem{BogFro06}
\by S.~A.~Bogatyi, O.~D.~Frolkina
\paper On commutativity of connected groups
\jour Mat. Sb.
\yr 2006
\vol 197
\issue 1
\pages 3--24
\mathnet{http://mi.mathnet.ru/msb1493}
\crossref{https://doi.org/10.4213/sm1493}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2230129}
\zmath{https://zbmath.org/?q=an:1154.22003}
\elib{https://elibrary.ru/item.asp?id=9188968}
\transl
\jour Sb. Math.
\yr 2006
\vol 197
\issue 1
\pages 1--21
\crossref{https://doi.org/10.1070/SM2006v197n01ABEH003743}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000237780600001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33744776581}


Linking options:
  • http://mi.mathnet.ru/eng/msb1493
  • https://doi.org/10.4213/sm1493
  • http://mi.mathnet.ru/eng/msb/v197/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bogatyi SA, “Finite-to-one maps”, Topology Appl., 155:17-18 (2008), 1876–1887  crossref  mathscinet  zmath  isi  elib  scopus
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:392
    Full text:191
    References:55
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020